On the boundedness of the mapping in Besov spaces
Commentationes Mathematicae Universitatis Carolinae (1992)
- Volume: 33, Issue: 1, page 57-66
- ISSN: 0010-2628
Access Full Article
topAbstract
topHow to cite
topReferences
top- Appell J., Zabrejko P., Nonlinear superposition operators, Cambr. Univ. Press, Cambridge, 1990. Zbl1156.47052MR1066204
- Bourdaud G., Meyer Y., Fonctions qui operent sur les espaces de Sobolev, J. Funct. Anal. 97 (1991), 351-360. (1991) Zbl0737.46011MR1111186
- Cazenave T., Weissler F.B., The Cauchy problem for the critical nonlinear Schrödinger equation in , Nonl. Anal. Th. Meth. Appl. 14 (1990), 807-836. (1990) MR1055532
- Marcus M., Mizel V.J., Absolute continuity on tracks and mappings of Sobolev spaces, Arch. Rat. Mech. Anal. 45 (1972), 294-320. (1972) Zbl0236.46033MR0338765
- Marcus M., Mizel V.J., Nemitsky operators on Sobolev spaces, Arch. Rat. Mech. Anal. 51 (1973), 347-370. (1973) Zbl0266.46029MR0348480
- Marcus M., Mizel V.J., Every superposition operator mapping one Sobolev space into another is continuous, J. Funct. Anal. 33 (1978), 217-229. (1978) MR0546508
- Nikolskij S.M., Approximation of functions of several variables and imbedding theorems (2nd edition), Nauka, Moskva, 1977. MR0506247
- Oswald P., On estimates for one-dimensional spline approximation, In: Splines in Numerical Analysis (eds. J.Späth, J.W.Schmidt), Proc. ISAM'89 Wei{ß}ig 1989, Akad. Verl., Berlin, 1989, 111-124. Zbl0739.41015MR1004256
- Oswald P., On estimates for hierarchic basis representations of finite element functions, Report N/89/16, FSU Jena, 1989.
- Runst T., Sickel W., Mapping properties of in Besov-Triebel-Lizorkin spaces and an application to a nonlinear boundary value problem, J. Approx. Th. (submitted).
- Schumaker L.L., Spline functions: basic theory, Wiley, New York, 1981. Zbl1123.41008MR0606200
- Sickel W., On boundedness of superposition operators in spaces of Triebel-Lizorkin type, Czech. Math. J. 39 (1989), 323-347. (1989) Zbl0693.46039MR0992137
- Sickel W., Superposition of functions in Sobolev spaces of fractional order, A survey. Banach Center Publ. (submitted). Zbl0792.47062
- Triebel H., Interpolation theory, function spaces, differential operators, Dt. Verlag Wiss., Berlin 1978 - North-Holland, Amsterdam-New York-Oxford, 1978. Zbl0830.46028MR0500580